That cannot be, and what needs to be done at high temperature in a child – note to moms!!!

Now, when the children get sick that often-this knowledge is necessary to every mother! It is so important to help your child and do not hurt!

Що не можна, а що потрібно робити при високій температурі у дитини - на замітку мамам!!!

Now, when the children get sick that often-this knowledge is necessary to every mother!It is so important to help your child and do not hurt!

1. How and when to bring down the temperature of the child

Bring down, if above 38 Your task is to reduce T to 37.5 pahlava With depression, reports Rus.Media.

To reduce T use paracetamol (acetaminophen), ibuprofen. Never use aspirin, especially if your child has chickenpox.

Undress the baby (not okutyvaya!). Don’t forget about the cool , fresh air in the room.

To reduce T can also be used cool bath (water temperature to normal body temperature ).

Do not use alcohol wiping, especially in young children. Remember that alcohol is a poison to the child.

2. Why Paracetomal and Ibuprofen doesn’t always help?

The fact that all of the drugs in pediatric patients are calculated on the weight of the individual child. The drugs must be taken, correctly calculating the dose on the weight of the individual child, using a special measuring syringe Manufacturers, especially cheap paracetamolo somehow lower the dose, and to focus on the recommendation “of 6 months to 3 years” is not reasonable,as it is impossible for one dose of the drug be suitable for a child weighing 8 to 18 kg.

3. How to take antipyretics? (Calculated dose)

Paracetamol (Panadol, Efferalgan, Tsefekon D) single dose 15 mg/kg, that is, for a child weighing 10 kg single dose will be 10kg X 15 =150 mg. For a child weighing up to 15 kg — 15X15=225 mg. This dose can be given up to 4 times a day, if necessary.

Ibuprofen (Nurofen, bufen) Single dose 10 mg/kg. that is, the child weighing 8 kg should be 80 mg and a weight of 20 kg to 200mg. The drug can be given up to 3 times a day.

Drugs reduce the temperature for an hour and a half, about 1-1. 5 degrees, expect lower temperature to the “norm” 36,6 should not be.

4. What drugs can NOT give the child

Analgin (Metamizole sodium). The use of the drug in the civilized world not approved due to high toxicity, its inhibitory action on the blood.

Perhaps a single administration of the drug in conditions when other, safer drugs available. But continuous administration of dipyrone with each rise in temperature is completely unacceptable.

Aspirin (Acetylsalicylic acid) — the use of the drug in children up to 12 years with viral infections is prohibited due to the possible development of toxic encefalopatia with damage to the liver – Reye’s syndrome.

Nimesulide (Nise, Nmod) – a few years ago was widely advertised as an antipyretic in children because of gaps in the legislation. The temperature decreases remarkably. In the civilized world the use in children is prohibited because of the possibility of developing severe liver damage (toxic hepatitis). At the moment the use of the drug in children under 12 years are not allowed .

5. Impossible!

— Applying cold objects to the “temperaturescale” the child’s body – it triggers the spasm of skin vessels. And if the decrease in skin temperature occurs, the temperature of the internal organs, on the contrary, increases, which is extremely hazardous. — Rubbing alcohol or vinegar can not be, because through the skin, these substances enter the body of the child, and therefore, perhaps poisoning.

6. What to do with ‘delirium tremens’?

Is there a benefit from high temperature? No doubt! Fever is a response to infection, a protective mechanism that helps the body fight viruses by increasing the body temperature the body produces protective factors. If your child’s skin, despite the heat, pink and moist to the touch, you can be relatively calm – the balance between heat generation and heat transfer are not violated.

But if at high temperature the skin is pale, hands and feet are cold, and the child has a fever, it is “white fever” where there is a vasospasm. This can be caused by damage in the CNS, lack of fluids, reduced pressure, and the like.

Causes of, in delirium tremens:

1) Try to give a half tablet Nosh-PY and intensely RUB hands cold limbs of the child. Note that fever does not begin in full force until the vasospasm. Make sure to call for an ambulance — they make an injection!

2) Eliminate any methods of physical cooling – sponging, wrapping in cold sheets, etc.! Your child already is spasm of the blood vessels of the skin.

7. What form of medication to choose?

When choosing the form of medication (liquid medicine, syrup, chewable tablets, candles) should be aware that drugs in solution or syrup are 20-30 minutes in candles is 30-45 minutes, but their effect lasts longer. Candles can be used in a situation when a child is vomiting occurs when fluid intake or he refuses to drink the medicine. Candles are better to use after defecation of the child, it is convenient to introduce the night.

We also recommend you to watch this useful video with tips from pediatricians! We wish health you and your baby!

Share Button

Leave a Reply

avatar
  Subscribe  
Notify of